# SDR AALA201712189012

- Difficulty date: November 16, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 76,510 hours, 10,657 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367273300000
- Condition: Delaminated
- Location: Frames 30-33
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED TOP LAYER FLOOR PANEL 241CF BETWEEN FR 30 TO FR 33 AT LEFT BUTTLINE Y1456 TO LEFT BUTTLINE Y953. REPLACED FLOOR PANEL 241CF BETWEEN FR 30 TO FR 33 AT LEFT BUTTLINE Y1456 TO LEFT BUTTLINE Y953 PER A330 SRM 53-02-00-300-009 AND IRM 9701 REV G.
